Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Twitching in lip area, chin, pulsating nerve. On low carbohydrate diet, drinking diet soda. Causes?

So I have had a twitch for about 6 days or so in my bottom right lip area (not on lip, but area under lip and close to right side of chin ..... had it one time before about a year ago, and it last for about 7-10 days....feels like a slight jumping nerve. I am nervous about it, and I have no other symptoms of anything, as I am in good health. I eat a low carb diet , drink diet sodas, and salty foods. Any feedback?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  769
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your condition seems to be called as myokemia which is a small muscles twitching does not necessarily be life threatening.It is usually caused by stress, fatigue , excessive intake of caffeine etc or for unknown reasons. However if it does not subside in a 4 week time period please consult your physician. You need some destressing and relaxation. If it does not resolve then some nerve compression could be thought of and you would require to be consulted by a neuoro physician.
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor